| Catalog Number |
SRX-310 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason(s) for reoperation is/are: capsular contracture baker grade iii.
Event or Problem Description
Patient reported a right side capsular contracture baker grade iii.Healthcare professional later confirmed capsular contracture baker grade iii.Device has been explanted.
Event or Problem Description
Patient reported a right-side capsular contracture baker grade iii.Healthcare professional later confirmed capsular contracture baker grade iii.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, deformation and creases were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d4.